# SDR MWEA99463

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT LEFT AND RIGHT OVERWING EXIT EMERGENCY LIGHTING WILL NOT TEST.  REPLACED EMERGENCY CEILING BATTERY PACK.
